# SDR ASAA2023120446510

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 38,042 hours, 11,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78233008 EMERGENCY LIGHTS ARE INOP AT ROW 4, 9, AND 13. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY M1676 PER WDM 33-51-12-4 OPS TEST GOOD AT ROW 4, 9 AND 13.
